RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2012, Volume 17, Issue 6, Pages 559–570 (Mi rcd268)  

This article is cited in 5 scientific papers (total in 5 papers)

The Problem of Optimal Control of a Chaplygin Ball by Internal Rotors

Sergey Bolotinab

a University of Wisconsin–Madison, 480 Linkoln Dr., Madison, WI 53706-1325, USA
b V. A. Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina 8, Moscow, 119991 Russia

Abstract: We study the problem of optimal control of a Chaplygin ball on a plane by means of 3 internal rotors. Using Pontryagin maximum principle, the equations of extremals are reduced to Hamiltonian equations in group variables. For a spherically symmetric ball, the solutions can be expressed in by elliptic functions.

Keywords: nonholonomic constraint, vaconomic mechanics, optimal control, maximum principle, Hamiltonian.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0039
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This research was done at the Udmurt State University and was supported by the Grant Program of the Government of the Russian Federation for state support of scientific research conducted under the supervision of leading scientists at Russian institutions of higher professional education (Contract No11.G34.31.0039). Also supported by the Programme “Mathematical Control Theory” of RAS.


DOI: https://doi.org/10.1134/S156035471206007X


Bibliographic databases:

Document Type: Article
MSC: 37J60, 37J35, 70E18, 70F25, 70H45
Received: 04.09.2012
Accepted:09.11.2012
Language: English

Citation: Sergey Bolotin, “The Problem of Optimal Control of a Chaplygin Ball by Internal Rotors”, Regul. Chaotic Dyn., 17:6 (2012), 559–570

Citation in format AMSBIB
\Bibitem{Bol12}
\by Sergey Bolotin
\paper The Problem of Optimal Control of a Chaplygin Ball by Internal Rotors
\jour Regul. Chaotic Dyn.
\yr 2012
\vol 17
\issue 6
\pages 559--570
\mathnet{http://mi.mathnet.ru/rcd268}
\crossref{https://doi.org/10.1134/S156035471206007X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3001101}
\zmath{https://zbmath.org/?q=an:1264.37015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312216300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876081842}


Linking options:
  • http://mi.mathnet.ru/eng/rcd268
  • http://mi.mathnet.ru/eng/rcd/v17/i6/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikhail Svinin, Akihiro Morinaga, Motoji Yamamoto, “On the Dynamic Model and Motion Planning for a Spherical Rolling Robot Actuated by Orthogonal Internal Rotors”, Regul. Chaotic Dyn., 18:1-2 (2013), 126–143  mathnet  crossref  mathscinet  zmath
    2. Vladimir Dragović, Borislav Gajić, “Four-Dimensional Generalization of the Grioli Precession”, Regul. Chaotic Dyn., 19:6 (2014), 656–662  mathnet  crossref  mathscinet  zmath
    3. Valery V. Kozlov, “The Dynamics of Systems with Servoconstraints. II”, Regul. Chaotic Dyn., 20:4 (2015), 401–427  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    4. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Kang H., Liu C., Jia Ya.-B., “Inverse Dynamics and Energy Optimal Trajectories For a Wheeled Mobile Robot”, Int. J. Mech. Sci., 134 (2017), 576–588  crossref  isi  scopus
  • Number of views:
    This page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019